Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Godbillon-Vey Classes of Codimension One Foliations which are almost without Holonomy

Tadayoshi Mizutani, Shigeyuki Morita and Takashi Tsuboi
Annals of Mathematics
Second Series, Vol. 113, No. 3 (May, 1981), pp. 515-527
Published by: Annals of Mathematics
DOI: 10.2307/2006995
Stable URL: http://www.jstor.org/stable/2006995
Page Count: 13
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Godbillon-Vey Classes of Codimension One Foliations which are almost without Holonomy
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[515]
    [515]
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521
  • Thumbnail: Page 
522
    522
  • Thumbnail: Page 
523
    523
  • Thumbnail: Page 
524
    524
  • Thumbnail: Page 
525
    525
  • Thumbnail: Page 
526
    526
  • Thumbnail: Page 
527
    527